MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a dissection occurred.The subject underwent treatment with the ranger drug coated balloons on (b)(6) 2021 as a part of the elegance clinical trial.The target lesion was in the right proximal superficial femoral artery, right mid superficial femoral artery extending to right distal superficial femoral artery with proximal reference vessel diameter of 5.0 mm and distal reference vessel diameter of 5.0 mm with lesion length of 100 mm and 100% stenosis.It was classified as a tasc ii 64b lesion.Prior to target lesion treatment, a 5 mm x 190 mm non-boston scientific embolization protection device was used, and pre-dilatation was performed with a 6 mm x 100 mm non-boston scientific pta balloon.Treatment of target lesion was performed by dilatation with study device, ranger drug coated balloon of 5.0 mm x 120 mm.On the same day of index procedure, during treatment of the target lesion, a grade c dissection was noted.In response to the event, a bailout stent was implanted, and the complication was resolved.On (b)(6) 2021, the subject was discharged from the hospital.
 
Additional Manufacturer Narrative
Patient information: patient id: (b)(6).Age at time of event: (b)(6) at the time of study enrollment.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13502165
Report Number2134265-2022-01407
Device Sequence Number5247686
Product Code ONU
UDI-Device Identifier08714729976004
UDI-Public08714729976004
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2022
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number0027517970
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2022
Initial Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite